# SDR 96FDEA01102

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766415
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0494 AND 016, DENT IN FRAME AT BS 660 LBL 39 WL 162.  *S/D*  REPAIRED FRAME AT BS 660 LBL 39 WL 162 AS PER FED EX SRM 51-40-3.
